# SDR TRAX200700551

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 12,240 hours, 10,080 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: Activated
- Location: Extinguish Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW MSG ILLUMINATED ON DEPARTURE.  RETURNED TO GPT.  EMERGENCY DECLARED.  FLT 4546 DEL 200 MINS.  CARGO COMPARTMENT FIRE EXTINGUISHING SYSTEM.
